Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some contractible open $ 3$-manifolds


Author: D. R. McMillan
Journal: Trans. Amer. Math. Soc. 102 (1962), 373-382
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1962-0137105-X
MathSciNet review: 0137105
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137105-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society